Alert archive / South Dakota / Wind Chill Advisories in 2016
Wind Chill Advisory 7, NWS Sioux Falls, SD
NWS Sioux Falls, SD issued this wind chill advisory at Dec 12, 2016, 2:54 PM CST for 8 counties in Minnesota; 9 counties in South Dakota; 5 counties in Iowa. It took effect at Dec 12, 2016, 9:00 PM CST. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- Dec 12, 2016, 2:54 PM CST (20:54 UTC)
- In effect from
- Dec 12, 2016, 9:00 PM CST
- Expired
- Dec 13, 2016, 9:00 AM CST
- In force
- 12 hr
- Issued by
- NWS Sioux Falls, SD
All 22 counties
Clay County, IA, Dickinson County, IA, Lyon County, IA, O'Brien County, IA, Osceola County, IA, Cottonwood County, MN, Jackson County, MN, Lincoln County, MN, Lyon County, MN, Murray County, MN, Nobles County, MN, Pipestone County, MN, Rock County, MN, Beadle County, SD, Brookings County, SD, Jerauld County, SD, Kingsbury County, SD, Lake County, SD, Miner County, SD, Minnehaha County, SD, Moody County, SD, Sanborn County, SD
The radar
The Sioux Falls radar (KFSD), 39 km from the middle of the area, began a volume at 21:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Aberdeen, SD (KABR), launched 12:00Z, 8.9 hours before the alert went out and 193 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1015 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 123 m²/s²
- 0-3 km storm-relative helicity
- 176 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
546 WWUS43 KFSD 122054 WSWFSD URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE SIOUX FALLS SD 254 PM CST MON DEC 12 2016 IAZ001>003-013-014-MNZ071-072-080-081-089-090-097-098-SDZ038>040- 052>056-062-130500- /O.NEW.KFSD.WC.Y.0007.161213T0300Z-161213T1500Z/ LYON IA-OSCEOLA-DICKINSON-O'BRIEN-CLAY IA-LINCOLN MN-LYON MN- MURRAY-COTTONWOOD-NOBLES-JACKSON-PIPESTONE-ROCK-BEADLE-KINGSBURY- BROOKINGS-JERAULD-SANBORN-MINER-LAKE-MOODY-MINNEHAHA- INCLUDING THE CITIES OF...ROCK RAPIDS...GEORGE...INWOOD... LARCHWOOD...SIBLEY...SPIRIT LAKE...MILFORD...ARNOLDS PARK... SHELDON...HARTLEY...SANBORN...SPENCER...TYLER...HENDRICKS... LAKE BENTON...IVANHOE...MARSHALL...SLAYTON...FULDA...WINDOM... MOUNTAIN LAKE...WORTHINGTON...JACKSON...LAKEFIELD...PIPESTONE... LUVERNE...HURON...DE SMET...ARLINGTON...LAKE PRESTON... BROOKINGS...WESSINGTON SPRINGS...ALPENA...WOONSOCKET...HOWARD... MADISON...ORLAND...FLANDREAU...SIOUX FALLS 254 PM CST MON DEC 12 2016 ...WIND CHILL ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 9 AM CST TUESDAY... THE NATIONAL WEATHER SERVICE IN SIOUX FALLS HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO 9 AM CST TUESDAY. * WIND CHILL VALUES...EXPECT WIND CHILLS TO RANGE FROM 15 BELOW ZERO TO 25 BELOW ZERO...LATE THIS EVENING THROUGH MID MORNING ON TUESDAY. THE COLDEST WIND CHILLS WILL OCCUR AROUND 6 AM TUESDAY. * IMPACTS...THE COLD WIND CHILLS WILL CAUSE FROSTBITE TO EXPOSED SKIN IN AS LITTLE AS 30 MINUTES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY IS ISSUED WHEN A COMBINATION OF WIND AND COLD TEMPERATURES WILL CREATE DANGEROUS CONDITIONS FOR EXPOSED SKIN. THE WIND WILL MAKE IT FEEL LIKE IT IS 20 DEGREES BELOW ZERO OR COLDER FOR A PERIOD OF SEVERAL HOURS. THOSE PLANNING TO VENTURE OUTDOORS SHOULD DRESS WARMLY...MAKING SURE THAT ALL EXPOSED SKIN IS COVERED. && $$
3 follow-up statements
459 WWUS43 KFSD 130413 WSWFSD URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE SIOUX FALLS SD 1013 PM CST MON DEC 12 2016 IAZ001>003-013-014-MNZ071-072-080-081-089-090-097-098-SDZ038>040- 052>056-062-131215- /O.CON.KFSD.WC.Y.0007.000000T0000Z-161213T1500Z/ LYON IA-OSCEOLA-DICKINSON-O'BRIEN-CLAY IA-LINCOLN MN-LYON MN- MURRAY-COTTONWOOD-NOBLES-JACKSON-PIPESTONE-ROCK-BEADLE-KINGSBURY- BROOKINGS-JERAULD-SANBORN-MINER-LAKE-MOODY-MINNEHAHA- INCLUDING THE CITIES OF...ROCK RAPIDS...GEORGE...INWOOD... LARCHWOOD...SIBLEY...SPIRIT LAKE...MILFORD...ARNOLDS PARK... SHELDON...HARTLEY...SANBORN...SPENCER...TYLER...HENDRICKS... LAKE BENTON...IVANHOE...MARSHALL...SLAYTON...FULDA...WINDOM... MOUNTAIN LAKE...WORTHINGTON...JACKSON...LAKEFIELD...PIPESTONE... LUVERNE...HURON...DE SMET...ARLINGTON...LAKE PRESTON... BROOKINGS...WESSINGTON SPRINGS...ALPENA...WOONSOCKET...HOWARD... MADISON...ORLAND...FLANDREAU...SIOUX FALLS 1013 PM CST MON DEC 12 2016 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST TUESDAY... * WIND CHILL VALUES...EXPECT WIND CHILLS TO RANGE FROM 15 BELOW ZERO TO 25 BELOW ZERO...LATE THIS EVENING THROUGH MID MORNING ON TUESDAY. THE COLDEST WIND CHILLS WILL OCCUR AROUND 6 AM TUESDAY. * IMPACTS...THE COLD WIND CHILLS WILL CAUSE FROSTBITE TO EXPOSED SKIN IN AS LITTLE AS 30 MINUTES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY IS ISSUED WHEN A COMBINATION OF WIND AND COLD TEMPERATURES WILL CREATE DANGEROUS CONDITIONS FOR EXPOSED SKIN. THE WIND WILL MAKE IT FEEL LIKE IT IS 20 DEGREES BELOW ZERO OR COLDER FOR A PERIOD OF SEVERAL HOURS. THOSE PLANNING TO VENTURE OUTDOORS SHOULD DRESS WARMLY...MAKING SURE THAT ALL EXPOSED SKIN IS COVERED. && $$
187 WWUS43 KFSD 130943 WSWFSD URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE SIOUX FALLS SD 343 AM CST TUE DEC 13 2016 IAZ001>003-013-014-MNZ071-072-080-081-089-090-097-098-SDZ038>040- 052>056-062-131500- /O.CON.KFSD.WC.Y.0007.000000T0000Z-161213T1500Z/ LYON IA-OSCEOLA-DICKINSON-O'BRIEN-CLAY IA-LINCOLN MN-LYON MN- MURRAY-COTTONWOOD-NOBLES-JACKSON-PIPESTONE-ROCK-BEADLE-KINGSBURY- BROOKINGS-JERAULD-SANBORN-MINER-LAKE-MOODY-MINNEHAHA- INCLUDING THE CITIES OF...ROCK RAPIDS...GEORGE...INWOOD... LARCHWOOD...SIBLEY...SPIRIT LAKE...MILFORD...ARNOLDS PARK... SHELDON...HARTLEY...SANBORN...SPENCER...TYLER...HENDRICKS... LAKE BENTON...IVANHOE...MARSHALL...SLAYTON...FULDA...WINDOM... MOUNTAIN LAKE...WORTHINGTON...JACKSON...LAKEFIELD...PIPESTONE... LUVERNE...HURON...DE SMET...ARLINGTON...LAKE PRESTON... BROOKINGS...WESSINGTON SPRINGS...ALPENA...WOONSOCKET...HOWARD... MADISON...ORLAND...FLANDREAU...SIOUX FALLS 343 AM CST TUE DEC 13 2016 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING... * WIND CHILL VALUES...WILL FALL FROM 15 BELOW ZERO TO 25 BELOW ZERO...LATE THIS EVENING THROUGH MID MORNING ON TUESDAY. THE COLDEST WIND CHILLS WILL OCCUR AROUND 6 AM TUESDAY. * IMPACTS...THE COLD WIND CHILLS WILL CAUSE FROSTBITE TO EXPOSED SKIN IN AS LITTLE AS 30 MINUTES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY IS ISSUED WHEN A COMBINATION OF WIND AND COLD TEMPERATURES WILL CREATE DANGEROUS CONDITIONS FOR EXPOSED SKIN. THE WIND WILL MAKE IT FEEL LIKE IT IS 20 DEGREES BELOW ZERO OR COLDER FOR A PERIOD OF SEVERAL HOURS. THOSE PLANNING TO VENTURE OUTDOORS SHOULD DRESS WARMLY...MAKING SURE THAT ALL EXPOSED SKIN IS COVERED. && $$
357 WWUS43 KFSD 131500 WSWFSD URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE SIOUX FALLS SD 900 AM CST TUE DEC 13 2016 IAZ001>003-013-014-MNZ071-072-080-081-089-090-097-098-SDZ038>040- 052>056-062-131600- /O.EXP.KFSD.WC.Y.0007.000000T0000Z-161213T1500Z/ LYON IA-OSCEOLA-DICKINSON-O'BRIEN-CLAY IA-LINCOLN MN-LYON MN- MURRAY-COTTONWOOD-NOBLES-JACKSON-PIPESTONE-ROCK-BEADLE-KINGSBURY- BROOKINGS-JERAULD-SANBORN-MINER-LAKE-MOODY-MINNEHAHA- INCLUDING THE CITIES OF...ROCK RAPIDS...GEORGE...INWOOD... LARCHWOOD...SIBLEY...SPIRIT LAKE...MILFORD...ARNOLDS PARK... SHELDON...HARTLEY...SANBORN...SPENCER...TYLER...HENDRICKS... LAKE BENTON...IVANHOE...MARSHALL...SLAYTON...FULDA...WINDOM... MOUNTAIN LAKE...WORTHINGTON...JACKSON...LAKEFIELD...PIPESTONE... LUVERNE...HURON...DE SMET...ARLINGTON...LAKE PRESTON... BROOKINGS...WESSINGTON SPRINGS...ALPENA...WOONSOCKET...HOWARD... MADISON...ORLAND...FLANDREAU...SIOUX FALLS 900 AM CST TUE DEC 13 2016 ...WIND CHILL ADVISORY WILL EXPIRE AT 9 AM CST THIS MORNING... WIND CHILL ADVISORY WILL BE ALLOWED TO EXPIRE AT 9 AM. WIND CHILL VALUES WILL CONTINUE TO MODIFY INTO THE SINGLE DIGITS ABOVE ZERO AND SINGLE DIGITS BELOW ZERO BY THIS AFTERNOON. $$
What forecasters said that day
The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Sioux Falls, SD wrote its last area forecast discussion before this wind chill advisory went out at Dec 12, 11:56 AM CST, 2 hours 58 minutes earlier.
Area forecast discussion, Dec 12, 11:56 AM CST, 2 hours 58 minutes before
Area Forecast Discussion National Weather Service Sioux Falls SD 1156 AM CST Mon Dec 12 2016 .SHORT TERM...(Today and Tonight) Issued at 417 AM CST Mon Dec 12 2016 Fresh snow and light winds have allowed temperatures to plummet well below zero this morning. Below zero temperatures will remain into the mid-morning hours of Monday, especially north of Interstate 90. With a very light wind persisting, will continue the wind chill advisory through 9am. The story today will be the arrival of another cold front by the afternoon. A weak upper wave moving from west to east across the Northern Plains will push a narrow gradient of Pacific moisture across the Dakotas and into Minnesota this afternoon. Most of the lift will be located behind the front, and should keep any measurable precipitation north of the CWA. However, soundings do indicate sufficient moisture within the DGZ and directly behind the boundary capable of producing very light snow or flurries primarily from Brookings, to Marshall, and Worthington later this afternoon. An interesting aspect of today's weather will be increased likelihood that due to a weak surface low crossing northern Nebraska, portions of the CWA around Sioux City could see temperatures briefly jump towards the freezing mark by mid-day before plummeting downward in the afternoon. By tonight, models again showing skies clearing in most locations, which should allow for another plummet towards double digit below zero temperatures by Tuesday morning. Have trended towards the much colder CMC guidance. This should again drop wind chills below -20 in many areas, and another wind chill advisory could be possible. .LONG TERM...(Tuesday through Sunday) Issued at 417 AM CST Mon Dec 12 2016 Not sure how many words are really needed to say that it will be cold for a vast majority of the medium and long range, and likely that several periods of advisory level wind chills will occur. One such occurrence should be Tuesday morning, with cold advection sustaining westerly component ahead of the surface ridge axis collapsed from western SD to eastern NE. Increasing westerly flow will prevail through the day which is normally a great boon to warming, but in this case, albedo from recent snowfall will not do any favors to warming potential. A few mid clouds likely will grace the Missouri river valley through the morning hours, which would likely only hurt those lesser snow covered areas to diminish the weak solar input. Reinforcing arctic boundary will surge through the region Tuesday night, bringing even a bit colder air and a period of brisk winds which will last until Wednesday evening. Some of the fluffy snowfall for those areas with 4+ inches snow depth could present a patchy blowing snow threat with winds gusting to 25 to 30 mph for a time on Wednesday, especially from east central SD into southwest MN. Cannot see temps climbing too much on Wednesday, with the greater snowcovered locations likely remaining in the single digits. Some patchy stratocumulus can be expected, and would not put it outside the realm of possibility for a couple of passing flurries mainly for southwest MN and adjacent areas. Wednesday night should see decreasing wind as surface ridge axis centers over the CWA. A few higher clouds later will invade toward the western Missouri river corridor, but most locations likely to see -5 to -15 actual temperatures, hovering closer to zero toward the Missouri river. The other feature of importance in the longer range will be the threat for snowfall late week into early Saturday. Models continue to be consistent in advertising the existence of a system with a snow threat for a fairly broad area, but as is typical for a split flow system and one with such positive tilt, retaining significant fluctuations on timing and location of greater snowfall threat. System is another fairly drawn out winter weather producer, with the first activity expected to evolve by later Thursday afternoon. For now, have kept only some slight chance pops from the lower James valley westward during the afternoon, as strengthening lower- to mid- level warm advection pattern in entrance region of jet pulling east from the region will have a fairly significant duel with dry air in place at lower levels. Suggestions are that warm advection/ isentropic lift zone will rapidly saturate while translating northeast toward southwest Minnesota later Thursday night. In all likelihood, frontogenetic zone will lift far enough northward to reduce precip threat south of I-90 for a time Friday, before northern stream energy works to collapse boundary southward again with inverted trough sagging through the area. Given slow moving and stout mid-level front, holding precipitation chances until strong southern stream jet moves into the area by later Friday night and Saturday morning, likelihood of several inches snowfall seems high. Good to see models abandon the extreme surface low development from yesterday. Will have considerable baroclinicity, but confluent pattern is not one favoring great cyclogenesis. Nonetheless, northerly winds behind inverted trough will become strong west of I- 29 during the day and evening on Friday, then over the entire area later Friday night through Saturday. With fresh snow (likely again in a very dendritic thermal range of development), any gusty winds will bring some threat for some blowing snow. However, could be somewhat less gusty and more toward a stronger sustained wind. Thus, in the grand scheme, the blowing snow from parts of Friday into Saturday will probably not be too significant, with most of the visibility problems a result of falling snow. Behind system, Saturday and into Sunday morning will be quite frigid once again. Temps likely to do little more than struggle to hold their place for much of Saturday, and expect that new snowcover, decreasing winds under the surface ridge and at least partially clear skies by Sunday morning will bring the coldest night of the season to many locations. Any good news? There looks to be a moderating trend in the models for the pre-Christmas week. && .AVIATION...(For the 18Z TAFS through 18Z Tuesday afternoon) Issued at 1149 AM CST Mon Dec 12 2016 Arctic front will push into south central SD early afternoon and quickly track east into the evening. Winds will turn northwest and become gusty with the frontal passage, before decreasing overnight. Mainly VFR conditions are expected, but some patchy MVFR conditions will be possible with the front, along with light snow or flurries. Best potential for light snow will be in the highway 14 corridor into portions of northwest Iowa. Brief reductions in visibility will be possible in snow, but prevailing conditions should remain VFR. SKies will quickly clear out behind the front late evening into the overnight hours. && .FSD WATCHES/WARNINGS/ADVISORIES... SD...None. MN...None. IA...None. NE...None. && SHORT TERM...Dux LONG TERM...Chapman AVIATION...
Hazardous weather outlook, Dec 12, 3:50 AM CST, 11 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SIOUX FALLS SD 350 AM CST MON DEC 12 2016 IAZ001>003-012>014-021-022-MNZ071-072-080-081-089-090-097-098- SDZ038>040-053>056-061-062-067-131000- LYON IA-OSCEOLA-DICKINSON-SIOUX-O'BRIEN-CLAY IA-CHEROKEE- BUENA VISTA-LINCOLN MN-LYON MN-MURRAY-COTTONWOOD-NOBLES-JACKSON- PIPESTONE-ROCK-BEADLE-KINGSBURY-BROOKINGS-SANBORN-MINER-LAKE- MOODY-MCCOOK-MINNEHAHA-LINCOLN SD- 350 AM CST MON DEC 12 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST IOWA...SOUTHWEST MINNESOTA...EAST CENTRAL SOUTH DAKOTA AND SOUTHEAST SOUTH DAKOTA. .DAY ONE...TODAY AND TONIGHT WIND CHILLS WILL REMAIN BETWEEN 15 AND 25 DEGREES BELOW ZERO THROUGH MID MORNING. WIND CHILLS WILL AGAIN DROP BELOW 15 AND 25 DEGREES BELOW ZERO BY TUESDAY MORNING .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY WIND CHILL VALUES WILL CONTINUE TO FALL BETWEEN 15 AND 25 DEGREES BELOW ZERO TUESDAY...WEDNESDAY....AND THURSDAY MORNINGS. ANOTHER STORM SYSTEM MAY IMPACT THE AREA FRIDAY AND SATURDAY... BRINGING A RISK OF WIDESPREAD ACCUMULATING SNOW. IT IS MUCH TOO EARLY TO DETERMINE SNOW AMOUNTS WITH THIS SYSTEM. HOWEVER...BEHIND THIS SYSTEM...DANGEROUSLY COLD WIND CHILLS BETWEEN 20 AND 35 DEGREES BELOW ZERO MAY BE POSSIBLE NEXT WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. IAZ020-031-032-NEZ013-014-SDZ050-052-057>060-063>066-068>071- 131000- PLYMOUTH-WOODBURY-IDA-DIXON-DAKOTA-GREGORY-JERAULD-BRULE-AURORA- DAVISON-HANSON-CHARLES MIX-DOUGLAS-HUTCHINSON-TURNER-BON HOMME- YANKTON-CLAY SD-UNION- 350 AM CST MON DEC 12 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST IOWA...WEST CENTRAL IOWA...NORTHEAST NEBRASKA...CENTRAL SOUTH DAKOTA...SOUTH CENTRAL SOUTH DAKOTA AND SOUTHEAST SOUTH DAKOTA. .DAY ONE...TODAY AND TONIGHT WIND CHILLS WILL REMAIN BETWEEN 5 AND 15 DEGREES BELOW ZERO THROUGH MID MORNING...AND ARE EXPECTED TO AGAIN DROP AS COLD AS 15 BELOW ZERO BY TUESDAY MORNING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY WIND CHILL VALUES WILL CONTINUE TO FALL BETWEEN 10 AND 20 DEGREES BELOW ZERO TUESDAY...WEDNESDAY...AND THURSDAY MORNINGS. ANOTHER STORM SYSTEM MAY IMPACT THE AREA FRIDAY AND SATURDAY... BRINGING A RISK OF WIDESPREAD ACCUMULATING SNOW. IT IS MUCH TOO EARLY TO DETERMINE SNOW AMOUNTS WITH THIS SYSTEM. HOWEVER...BEHIND THIS SYSTEM...DANGEROUSLY COLD WIND CHILLS BETWEEN 15 AND 25 DEGREES BELOW ZERO MAY BE POSSIBLE NEXT WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
In the hours before
Local storm report, Dec 12, 11:04 AM CST, 3 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1104 AM CST MON DEC 12 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM SNOW 6 SSE CENTERVILLE 43.04N 96.90W
12/11/2016 M1.2 INCH CLAY SD CO-OP OBSERVER
.
0600 AM SNOW NEWCASTLE 42.65N 96.88W
12/11/2016 M2.0 INCH DIXON NE CO-OP OBSERVER
.
0730 AM SNOW FLANDREAU 44.05N 96.59W
12/11/2016 M5.6 INCH MOODY SD CO-OP OBSERVER
.
0530 PM SNOW 1 N MARSHALL 44.47N 95.79W
12/11/2016 M7.0 INCH LYON MN CO-OP OBSERVER
.
0700 AM SNOW 4 SSE SIOUX FALLS 43.49N 96.71W
12/11/2016 M2.5 INCH LINCOLN SD NWS EMPLOYEE
.
0800 AM SNOW ROCK RAPIDS 43.43N 96.17W
12/11/2016 M3.0 INCH LYON IA CO-OP OBSERVER
.
0700 PM SNOW IROQUOIS 44.36N 97.85W
12/11/2016 M4.5 INCH KINGSBURY SD CO-OP OBSERVER
.
0800 AM SNOW BRIDGEWATER 43.55N 97.50W
12/11/2016 M2.0 INCH MCCOOK SD CO-OP OBSERVER
.
0700 AM SNOW HOLSTEIN 42.49N 95.55W
12/11/2016 M2.5 INCH IDA IA CO-OP OBSERVER
.
0700 AM SNOW MARION 43.42N 97.25W
12/11/2016 M3.2 INCH TURNER SD CO-OP OBSERVER
.
0700 PM SNOW MENNO 43.24N 97.57W
12/11/2016 M2.0 INCH HUTCHINSON SD CO-OP OBSERVER
.
0400 PM SNOW PRIMGHAR 43.09N 95.63W
12/11/2016 M4.0 INCH O'BRIEN IA CO-OP OBSERVER
.
0400 PM SNOW 2 SSE SIOUX CENTER 43.06N 96.15W
12/11/2016 M1.1 INCH SIOUX IA CO-OP OBSERVER
.
&&
NWS SIOUX FALLS SD
IRIS SYSTEMThe office that day
Everything else NWS Sioux Falls, SD issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 11, 8:30 PM CST | Wind Chill Advisory | FSD | Cottonwood, Jackson, Lincoln, Lyon, Murray, Nobles and 1 more | 13 hr |
Nearby
Wind Chill Advisories in South Dakota, 2016Wind Chill Advisories in Minnesota, 2016Wind Chill Advisories in Iowa, 2016Every wind chill advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.